# SDR DALA13008913273

- Difficulty date: February 22, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 34,448 hours, 15,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT UTILITY AREA FLOORBEAM BETWEEN FR 65 TO FR 66 Y-465 UPPER FLANGE AND HARD PT HOLES HAS CORROSION.   REMOVED CORROSION IAW SRM 51-74-00, CHECKED LIMITS, L=2"W=1"D=.035", FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14, FIG 102. REPLACED FLOORBEAM AT -Y465 FROM FR 64 TO FR 67 IAW SRM 51-42-11 AND TRM 53-21-01.
